# SDR USAA2010012090144

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 65,285 hours, 29,242 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: PG1152AC03
- Part serial: 91092832
- Condition: Faulty
- Location: Air Data
- Part time: 54,602 hours, 23,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT NR 10- RETURN TO FIELD - WHILE CLIMBING THROUGH APPROXIMATELY 4000 FT, LOST ADR1 (AIR DATA REFERENCE); ADR3 HAD BEEN PLACED ON MEL PRIOR TO DEPARTURE.  CAPTAIN ALSO LOST PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY.  AN EMERGENCY WAS DECLARED AND FIRST OFFICER LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AIR DATA MODULE (19FP4) IAW MM 34-11-17.
